MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR REDUCTION SCREWS

ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR REDUCTION SCREWS
Model Number UU052-30-0103
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Screwdriver was received with tip broken off.We were not able to get any information on how this happened or if there was an effect on the patient so we are filing this mdr out of caution.

Brand Name
MOMENTUM
Common Device Name
SCREWDRIVER FOR REDUCTION SCREWS
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
louis milos
18221 edison ave.
chesterfield, MO 63005
MDR Report Key15438837
Report Number3005823819-2022-00022
Device Sequence Number5973330
Product Code NKB
UDI-Device Identifier00814386025485
UDI-Public00814386025485
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU052-30-0103
Device Catalogue NumberUU052-30-0103
Device Lot NumberU030144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown